# SDR 95ZZZZ227

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806BE
- Make and model: Beech 1900
- Aircraft serial: UB41
- System (JASC): 2210 · Autopilot System
- Part: Servo Computer
- Part number: 7003180901
- Condition: Malfunctioned
- Location: Rudder Control
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

BOS - AFTER T/O THE ACFT EXPERIENCED RUDDER CONTROL PROBLEMS.  AN EMERGENCY WAS DECLARED AND THE ACFT RETURNED, LANDING WITHOUT INCIDENT.  MX INSPECTION WAS PERFORMED WITH NO DEFECTS NOTED.  ALL FLIGHT CONTROLS WERE CHECKED, NO DEFECTS WERE FOUND.  BOTH ENGINE TRUSSES INSPECTED AND BOTH TORQUE AND ITT SYSTEMS WERE CHECKED WITH NO FAULTS FOUND.  RUNS PERFORMED ON ENGINES WITH NO DEFECTS, THE GYRO FOR THE YAW DAMP SYSTEM WAS REPLACED.  THE TEST FLIGHT CREW REPORTED THAT THE ACFT STILL TENDED TO ROLL.  THE YAW DAMP COMPUTER AND SERVO WERE REPLACED, NO DEFECTS NOTED.  THE YAW DAMP COMPUTER AND SERVO WERE SENT FOR INVESTIGATION.  REF PLGA316951.
